It's unlikely that you're experiencing gastroparesis if the surgeon removed a portion of your stomach & pyloric valve (at the base of the stomach).
Have you noticed anything odd or different about your stools (i.e. diarrhea which consists of: smelly/odorous, floating, pale colored, oily/greasy, stools that stick to the toilet bowl and/or stools that are difficult to flush)? If so, then you're experiencing Dumping Syndrome. You should discuss with your gastroenterologist and/or pancreatic specialist about increasing your dosage of Creon. It sounds to me that you're not taking enough with your meals/snacks. For example: I've been taking Creon for the past 16 years & I take 4 24,000 unit capsules after a couple bites of food & 2 to 3 capsules with each snack, depending upon the size & fat content of the snack. Everyone is different on finding a dosage that will work for them individually. So, it's a matter of trial & error until you find what works for you. An additional thing you should request from your gastroenterologist and/or pancreatic specialist is a prescription for Cholestyramine Powder packets. Mix a packet with 1/4 cup of water or orange juice & drink it immediately before each meal. This used in conjunction with Creon will help bind & form your stools. Best wishes on your continued recovery!💜